MAUDE Adverse Event Report: FRESENIUS KABI USA, LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, SINGLE-INLET, LOW-SORBING

FRESENIUS KABI USA, LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, SINGLE-INLET, LOW-SORBING
Model Number SET-0021-1
Medical Device Problem Codes No Apparent Adverse Event (3189); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
The following has been reported: nurse reported: "product was loaded in pump following standard priming procedures.After a short infusion time of 30 sec to several minutes, the pump alarmed air in line.There was no visible air in the cassette following priming.The pump needed to be cleared several times in each instance causing issues with patient care due to the lack of propofol infused.This happened 30 times total across a group of clinicians, of which 2 samples are available." patient harm: no.This was referenced as ""the iv pump was blowing nonstop air bubbles into the multiple iv tubing sets we tried out".I don't think it was the pump, i think it's the new tubing.Multiple sets." 3/19, customer reported: 'i am not aware of specific injuries; however these instances have impeded the flow of propofol, a sedative that keeps the patient under anesthesia during surgery.When the flow is interrupted, the clinician has had to move quickly to administer medication before the patient wakes up." a preliminary review of the logs identified the following issue: air in line alarms (unresolved).An active infusion was stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
Two samples of ivenix administration set were returned for evaluation.During visual inspection, no defects were present in the set.The gold foil corresponded to set-0021-25.Primary line infusion was tested with a set rate of 0.5ml/hr set volume of 0.1ml and a set rate of 1000ml/hr set volume of 10ml , primary line was connected to a saline solution bag.The primary bolus prime process passes successfully.Under microscope, no defects were observed at the administration cassette.An underwater leak test was performed to verify the liquid and air side areas of cassette, and no bubbles were observed coming from the unit.The customer complaint is not confirmed.The root cause could not be determined.The evaluation methods applied to the returned sample were not able to identify the origin of the reported defect air in line alarm.No visible defects were observed in the unit.Defect probably related to medicine or liquid substance used by the customer.The current process controls detection include 1) 100% leak and occlusion test is performed through the leak and occlusion test machine in order to capture units with any blockage or leak failure mode, 2) quality sampling for final physical testing, for performing a flow and underwater leak tests.The batch record fa25l17165 was reviewed.No exceptions were generated that could classify as a possible root cause of this defect.The finished good lot has passed all sampling acceptance criteria for all tests performed including in-process testing and product testing.

Brand Name
IVENIX, INC.
Common Device Name
LVP PRIMARY ADMINISTRATION SET, SINGLE-INLET, LOW-SORBING
Manufacturer (Section D)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047-8930
MDR Report Key24688063
Report Number3014732157-2026-00363
Device Sequence Number9706049
Product Code FPA
UDI-Device Identifier00811505030108
UDI-Public00811505030108
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0021-1
Device Catalogue NumberSET-0021-1
Device Lot NumberFA25L17165
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown